CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
EFFICIENT CALIBRATION FOR IMPERFECT COMPUTER MODELS 期刊论文
ANNALS OF STATISTICS, 2015, 卷号: 43, 期号: 6, 页码: 2331-2352
Authors:  Tuo, Rui;  Wu, C. F. Jeff
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Computer experiments  uncertainty quantification  semiparametric efficiency  reproducing kernel Hilbert space  
Series Estimation in Partially Linear In-Slide Regression Models 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2011, 卷号: 38, 期号: 1, 页码: 89-107
Authors:  You, Jinhong;  Zhou, Xian;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
fixed effect  partially linear  semiparametric least squares  series approximation  
Statistical inference for panel data semiparametric partially linear regression models with heteroscedastic errors 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2010, 卷号: 101, 期号: 5, 页码: 1079-1101
Authors:  You, Jinhong;  Zhou, Xian;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Asymptotic normality  Heteroscedasticity  One-way error component structure  Panel data  Partially linear model  Semiparametric estimation  
STRONG CONVERGENCE RATES OF SEVERAL ESTIMATORS IN SEMIPARAMETRIC VARYING-COEFFICIENT PARTIALLY LINEAR MODELS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 5, 页码: 1113-1127
Authors:  Zhou Yong;  You Jinhong;  Wang Xiaojing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
partially linear regression model  varying-coefficient  profile leastsquares  error variance  strong convergence rate  law of iterated logarithm  
Statistical inference of partially linear regression models with heteroscedastic errors 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2007, 卷号: 98, 期号: 8, 页码: 1539-1557
Authors:  You, Jinhong;  Chen, Gemai;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
semiparametric regression model  heteroscedasticity  local polynomial  asymptotic normality  model selection  
Estimation of partial linear error-in-response models with validation data 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2003, 卷号: 55, 期号: 1, 页码: 21-39
Authors:  Wang, QH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
partial linear model  validation data  strong consistency  asymptotic normality